# SDR 2008UALA01132

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CORRODED BS 1016 LBL 8 INCHES-10 INCHES.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED STRAP REPAIR.
